Simultaneous ruin probability for two-dimensional brownian risk model

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_2828EB6DAA3A
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Simultaneous ruin probability for two-dimensional brownian risk model
Journal
Journal of Applied Probability
Author(s)
Dȩbicki Krzysztof, Hashorva Enkelejd, Michna Zbigniew
ISSN
0021-9002
1475-6072
Publication state
Published
Issued date
06/2020
Peer-reviewed
Oui
Volume
57
Number
2
Pages
597-612
Language
english
Keywords
Statistics, Probability and Uncertainty, Statistics and Probability, General Mathematics
Create date
02/08/2020 22:08
Last modification date
10/08/2020 5:22
Usage data